... weight. Taking Wellbutrin depakote, trileptil and buspar. Having really bad reactions. Would like to try lamictil, cymbalta
I'm bipolar/anxiety need mood stabilizer, anti depressant, and anti anxiety. Don't want to gain?
- 5 Dec 2015 by Paula Vaught
- 6 December 2015
- buspar, cymbalta, depakote, lamictal, wellbutrin, bipolar disorder, anxiety, generalized anxiety disorder, weight, antidepressant, reaction
Without knowing what bad reactions you are having, it is difficult to say whether it is the combination of meds you are taking. Here is a link to the interactions between your meds and what to be aware of. This is not to say you should change anything. Having a discussion with your doctor about your present med reactions and discussing further the possibility of Lamictal as a mood stabilizer rather than some of what you are presently taking is certainly within reason.
I know you're in a tough situation with unwanted side effects and needing medicine that works. Just keep working closely with your Dr. and monitoring your side effects and reporting them to your Dr.as needed. It's the best way to get through this tough time and find the right medicine for you. If you have to, write down your side effects and the dates they happen in a notebook so it's easier to report on them at your Dr. appointments or when you phone him or her.
Laurie gave you good advice. I'm just adding to it. I've found Seroquel/quetiapine and Lamictal/lamotrigine to work well. The seroquel makes me groggy because I'm on a high dose right now, but I can still work and function through the grogginess. The lamictal has always been a good drug, not even making me sleepy or groggy and no side effects at all. I found trileptal also had no side effects except some yellowing of my teeth. I've never been on Wellbutrin, cymbalta or buspar so I can't help you there.
I'm losing weight on quetiapine and lamictal because I'm working at it. I watch my diet and exercise. I'm also on topiramate to reduce my appetite. I'm on plenty of other meds also, including gabapentin, which I find causes weight gain. So I find it is harder to lose weight on these drugs, but possible. And I don't have to gain weight, but I have to be careful about what I eat and I have to exercise. I hope this information is helpful to you. I'd be happy to hear you find the right medicine without the bad side effects that helps you feel good again. I'm rooting for you.
You have some really great answers here Paula one thing you might want to do if I'm understanding your question right is write down all your side effects take them to the doctor and find out which current medication is most likely giving you the problems and then change one thing at a time to get you on the right combination of meds that work the best for you.Instead of starting all over. And it's always a good Idea to get all your meds from one doctor and one Pharmacy to avoid interactions and be able to ask your Pharmacist questions about which would be most likely to give you this problem.Or if you were to need something for a cold etc. Your Pharmacist can pick something out for you that has the records of all your medications.Take advantage of his or her knowledge of medications they know much more than lots of doctors. Also make sure you let them know any over the counter medications your on now this includes vitamins and health food type natural products.
You well get better, but I think it should start with your doctor knowing what you are dealing with. Have a good day.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have to wean myself off lamictal (anti-seizure and mood stabilizer). I take it w/ zoloft. pls help
Updated 18 Sep 2018 • 6 answers
Updated 26 Jan 2019 • 47 answers
Updated 12 Mar 2015 • 9 answers
Updated 27 Dec 2016 • 2 answers
Updated 13 Dec 2016 • 4 answers